Myth: Natural weight-loss supplements have little to no side-effects

MythMyth

Sharing is caring!

Bottom line up front:  All supplements have side-effects.  

FACT: This is complete malarkey.  Not a single item you take in orally is without side effects.  Take beans for instance.  I would consider beans to be healthy and natural, but they can give you gas.  Everything that you take in orally has side effects and just because it is “natural” has nothing o do with whether it has side effects or not.  The fact is that is they are over priced and will not generate long term weight loss.  
The bottom line: Avoid most supplements.  They will cause more harm than good, and a lot of that harm will be to your pocket book.  

 

Print Friendly, PDF & Email
 

About the Author

ChuckH

I am a family physician who has served in the US Army. In 2016, I found myself overweight, out of shape, and unhealthy, so I made a change to improve my health. This blog is the chronology of my path to better health and what I have learned along the way.

Be the first to comment on "Myth: Natural weight-loss supplements have little to no side-effects"

Leave a Reply

%d bloggers like this: